# SDR DALA13007730939

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 62,297 hours, 47,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 750-759
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER, BS 750 TO 759 BETWEEN LONGS 28RT TO 27LT AT MID CARGO COMPARTMENT (C2) REF. (T0 272555) (CARD 367 ZONE 51).  PRODUCTION DOUBLER BETWEEN STA Y=750 AND STA Y=769 WAS REPLACED IAW DWG 5936004, REV AN AND SRM 51-30-2 AND 51-30-5.
